# SDR DALA2022071304858

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 131,346 hours, 19,571 cycles
- System (JASC): 2701 · Control Column Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0181 -FCNT- DURING CRUISE MULTIPLE POTABLE WATER DRAINS FLOODED. THE AUTOPILOT DISCONNECTED AND WOULD NOT RE-ENGAGE WITH FRICTION IN LATERAL CONTROL. A/C DESCENDED, LATERAL CONTROL RETURNED TO NORMAL. A/C CONTINUED AT LOWER ALTITUDE. CORRECTIVE ACTION: DRAIN MAST HEATER CIRCUIT BREAKERS FOUND OPEN. FOUND AIR LEAK AT WHEELWELL FWD BULKHEAD AREA. REPAIR LEAK PER B767 AMM 05-51-24. LEAK CHECK GOOD. (8907312)
